Alert archive / California / River Flood Watches in 2017

River Flood Watch 12, NWS Eureka, CA

February 7, 2017Humboldt County, California

NWS Eureka, CA issued this river flood watch at Feb 7, 2017, 9:47 AM PST for Humboldt County, California. It took effect at Feb 9, 2017, 10:38 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 7, 2017, 9:47 AM PST (17:47 UTC)
In effect from
Feb 9, 2017, 10:38 AM PST
Expired
Feb 9, 2017, 8:41 AM PST
In force
Issued by
NWS Eureka, CA
Flood severity
None

County Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 39 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Van Duzen River near Bridgeville (BRGC1). The gauge peaked at 14.32 ft at Feb 9, 2017, 3:00 PM PST.

actionminormoderate10152002/0702/0802/0902/10
Action stage
13 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

049 
WGUS66 KEKA 071747
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
947 AM PST TUE FEB 7 2017

...The National Weather Service in Eureka has issued
a Flood Watch for the following rivers in California...

  Klamath River near Klamath affecting Del Norte and Humboldt 
  Counties 
  Van Duzen River Near Bridgeville affecting Humboldt County 

The next weather system on Wednesday and Thursday is expected to
bring 2 to 4 inches of rainfall. This will result in rapid and steep
rises on these rivers and may result in the rivers exceeding flood stage. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC015-023-080547-
/O.NEW.KEKA.FL.A.0011.170210T0049Z-000000T0000Z/
/KLMC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM PST TUE FEB 7 2017

 The National Weather Service in Eureka has issued
* Flood Watch for 
  the Klamath River near Klamath.
* from Thursday afternoon until further notice.
* AT  9:00 AM Tuesday the stage was 25.1 feet.
* Moderate flooding is possible. 
* Flood Stage is 38.0 feet.
* FORECAST...Flood Stage may be reached by Thursday afternoon.
* This river is forecast to rise above monitor stage of 30.0 FT late
  this evening. Then expected to rise above flood stage of 38.0 FT 
  Thursday afternoon. Then forecast to crest near 43.0 FT early Friday
  morning. 

$$

CAC023-080547-
/O.NEW.KEKA.FL.A.0012.170209T1838Z-170210T0613Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM PST TUE FEB 7 2017

 The National Weather Service in Eureka has issued
* Flood Watch for 
  the Van Duzen River Near Bridgeville.
* from Thursday morning to Thursday evening.
* AT  9:15 AM Tuesday the stage was 13.2 feet.
* Minor flooding is possible. 
* Flood Stage is 17.0 feet.
* FORECAST...Flood Stage may be reached by late Thursday morning.
* This river is forecast to rise above monitor stage of 13.0
  FT late tomorrow evening. Then expected to rise above flood stage
  of 17.0 FT late Thursday morning. Then forecast to crest near 19.0
  FT Thursday afternoon. 

$$
6 follow-up statements
741 
WGUS66 KEKA 072313
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
313 PM PST TUE FEB 7 2017

...The flood watch continues for the following rivers in 
California...
  Klamath River near Klamath affecting Del Norte and Humboldt 
  Counties 
  Van Duzen River Near Bridgeville affecting Humboldt County 

The next weather system on Wednesday and Thursday is expected to
bring 3 to 4 inches of rainfall. This will result in rapid and steep
rises on these rivers and may result in the rivers exceeding flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC015-023-081113-
/O.CON.KEKA.FL.A.0011.170210T0000Z-000000T0000Z/
/KLMC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
313 PM PST TUE FEB 7 2017

 The Flood Watch continues for
  The Klamath River near Klamath
* from Thursday afternoon until further notice.
* AT  2:30 PM Tuesday The stage was 27.0 feet.
* Moderate flooding is possible. 
* Flood Stage is 38.0 feet.
* FORECAST...Flood Stage may be reached by Thursday afternoon.
* This river is forecast to rise above monitor stage of 30.0 FT this
  evening then expected to rise above flood stage of  38.0 FT 
  Thursday afternoon then forecast to crest near 42.0 FT early Friday
  morning.

$$

CAC023-081113-
/O.CON.KEKA.FL.A.0012.000000T0000Z-170210T0613Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
313 PM PST TUE FEB 7 2017

 The Flood Watch continues for
  The Van Duzen River Near Bridgeville
* until Thursday evening.
* AT  2:15 PM Tuesday The stage was 12.6 feet.
* Flooding is possible. 
* Flood Stage is 17.0 feet.
* FORECAST...Flood Stage may be reached by Thursday noon.
* This river is forecast to rise above monitor stage of 13.0
  FT tomorrow evening then forecast to crest near 17.0 FT near
  Thursday noon.

$$
769 
WGUS66 KEKA 080449
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
849 PM PST TUE FEB 7 2017

...The flood watch continues for the following rivers in 
California...
  Klamath River near Klamath affecting Del Norte and Humboldt 
  Counties 
  Van Duzen River Near Bridgeville affecting Humboldt County 

The next weather system on Wednesday and Thursday is expected to
bring 3 to 4 inches of rainfall. This will result in rapid and steep
rises on these rivers and may result in the rivers exceeding flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC015-023-081649-
/O.CON.KEKA.FL.A.0011.170210T0530Z-000000T0000Z/
/KLMC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
849 PM PST TUE FEB 7 2017

 The Flood Watch continues for
  The Klamath River near Klamath
* from Thursday evening until further notice.
* AT  8:00 PM Tuesday The stage was 29.1 feet.
* Minor flooding is possible. 
* Flood Stage is 38.0 feet.
* FORECAST...Flood Stage may be reached by late Thursday evening.
* This river is forecast to recede to near 28.0 FT tomorrow evening, 
  then forecast to rise above monitor stage of 30.0 FT early Thursday
  morning, then expected to rise above flood stage of  38.0 FT late 
  Thursday evening, then forecast to crest near 40.0 FT early Friday 
  morning, then forecast to fall below flood stage of 38.0 FT late 
  Friday morning, then forecast to recede to near 34.0 FT late Friday 
  evening.

$$

CAC023-081649-
/O.CON.KEKA.FL.A.0012.000000T0000Z-170210T0613Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
849 PM PST TUE FEB 7 2017

 The Flood Watch continues for
  The Van Duzen River Near Bridgeville
* until Thursday evening.
* AT  8:15 PM Tuesday The stage was 9.8 feet.
* Flooding is possible. 
* Flood Stage is 17.0 feet.
* FORECAST...Flood Stage may be reached early Thursday afternoon.
* This river is forecast to rise above monitor stage of 13.0 feet
  Thursday morning, then forecast to crest near 17.0 feet early
  Thursday afternoon.

$$
771 
WGUS66 KEKA 081648
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
848 AM PST WED FEB 8 2017

...The flood watch continues for the following rivers in 
California...
  Klamath River near Klamath affecting Del Norte and Humboldt 
  Counties 
  Van Duzen River Near Bridgeville affecting Humboldt County 

The next weather system today and Thursday is expected to
bring 4 to 6 inches of rainfall. This will result in rapid and steep
rises on these rivers and may result in the rivers exceeding flood
stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC015-023-090448-
/O.CON.KEKA.FL.A.0011.170210T0200Z-000000T0000Z/
/KLMC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
848 AM PST WED FEB 8 2017

 The Flood Watch continues for
  The Klamath River near Klamath
* from Thursday evening until further notice.
* AT  8:00 AM Wednesday The stage was 30.0 feet.
* Moderate flooding is possible. 
* Flood Stage is 38.0 feet.
* FORECAST...Flood Stage may be reached by tomorrow evening.
* This river is Forecast to fall below monitor stage of 30.0 FT late
  this morning and continue to fall to near 29.0 FT late this 
  evening. Then it is forecast to rise above monitor stage of
  30.0 FT near midnight and will continue to rise above flood stage
  of  38.0 FT tomorrow evening then forecast to crest near 42.0 FT
  early Friday. Then it is forecast to fall below flood stage of
  38.0 FT near noon on Friday and will continue to recede to near
  31.5 FT late Saturday morning.

$$

CAC023-090448-
/O.CON.KEKA.FL.A.0012.000000T0000Z-170210T0613Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
848 AM PST WED FEB 8 2017

 The Flood Watch continues for
  The Van Duzen River Near Bridgeville
* until Thursday evening.
* AT  8:15 AM Wednesday The stage was 7.5 feet.
* Minor flooding is possible. 
* Flood Stage is 17.0 feet.
* FORECAST...Flood Stage may be reached by near tomorrow noon.
* This river is Forecast to rise above monitor stage of 13.0 FT late
  tomorrow morning then expected to rise above flood stage of 17.0 
  FT around noon tomorrow. It is expected to crest near 17.0 FT
  tomorrow afternoon. It is forecast to fall below flood stage
  of 17.0 FT tomorrow afternoon. Finally it is forecast to fall
  below monitor stage of 13.0 FT late tomorrow evening and will
  continue to recede to near 6.0 FT late Saturday morning.

$$
146 
WGUS66 KEKA 082327
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
327 PM PST WED FEB 8 2017

...The flood watch continues for the following rivers in 
California...
  Van Duzen River Near Bridgeville affecting Humboldt County 

A warm front is bringing moderate rain to the area this afternoon.
Late tonight into early Thursday a cold front will bring heavy rain
into the region. An additional 4 to 6 inches of rain is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC023-091127-
/O.CON.KEKA.FL.A.0012.000000T0000Z-170210T0613Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
327 PM PST WED FEB 8 2017

 The Flood Watch continues for
  The Van Duzen River Near Bridgeville
* until Thursday evening.
* AT  2:15 PM Wednesday The stage was 7.9 feet.
* Minor flooding is possible. 
* Flood Stage is 17.0 feet.
* FORECAST...Flood Stage may be reached around noon tomorrow.
* This river is Forecast to rise above monitor stage of 13.0 FT late
  tomorrow morning then it is expected to rise above flood stage of
  17.0 FT around noon tomorrow. Then is forecast to recede and fall
  below monitor stage of 13.0 FT late tomorrow evening.

$$
578 
WGUS66 KEKA 090434
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
834 PM PST WED FEB 8 2017

...The flood watch continues for the following rivers in 
California...
  Van Duzen River Near Bridgeville affecting Humboldt County 

Moderate to heavy rain will occur across the area tonight into Thursday. 
Storm total rainfall from 3 to 6 inches will result in rapid and steep
rises for this river, causing it to approach flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC023-091634-
/O.CON.KEKA.FL.A.0012.000000T0000Z-170210T0613Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
834 PM PST WED FEB 8 2017

 The Flood Watch continues for
  The Van Duzen River Near Bridgeville
* until Thursday evening.
* AT  8:15 PM Wednesday The stage was 12.5 feet.
* Minor Flooding is possible. 
* Flood Stage is 17.0 feet.
* FORECAST...Flood Stage may be reached by Thursday afternoon.
* This river is forecast to rise above monitor stage of 13.0 FT late
  this evening, then forecast to crest near 16.5 FT tomorrow afternoon,
  then forecast to fall below monitor stage of 13.0 FT tomorrow 
  evening.

$$
331 
WGUS66 KEKA 091641
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
841 AM PST THU FEB 9 2017

...The Flood Watch is cancelled for the following rivers in 
California...
 
  Van Duzen River Near Bridgeville affecting Humboldt County
 
  and has been replaced by a flood warning.

&&

CAC023-091711-
/O.CAN.KEKA.FL.A.0012.000000T0000Z-170210T0613Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
841 AM PST THU FEB 9 2017

The Flood Watch is cancelled for
  the Van Duzen River Near Bridgeville
  and replaced by a Flood Warning.


$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood watch went out at Feb 7, 5:28 AM PST, 4 hours 19 minutes earlier.

Area forecast discussion, Feb 7, 5:28 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
528 AM PST Tue Feb 7 2017

.SYNOPSIS...
Strong wind gusts and widespread rainfall, some moderate to heavy at
times, will persist through this morning. Precipitation will become
more showery in nature by this afternoon. Another potent storm
system will bring heavy rainfall and strong wind gusts to all of
northwestern california for wednesday through Thursday.

&&

.DISCUSSION...
.SHORT TERM...
(Today and Tonight)

Strong wind gusts continue this morning, with the highest
observations for the lower elevations having been 48 mph here at the
office on woodley Island in eureka, and 53 mph at Arcata airport.
For the higher elevations, Cooskie Mountain in the King Range in
southwestern Humboldt County hit 66 mph, with 70 mph observed at
Ship Mountain in Del Norte County. This has been a result in a
farther northward shift in a stout low-level jet that was
originally forecast to stay south of the region yesterday, as it was
aimed at the Bay Area. However, the evening shift noted a northward
shift with this feature last night on the 00z run and hoisted the
Wind Advisory, which was a good call and has worked out nicely.

This has been associated with a surface low pressure system, around
995mb, that is moving ashore at Crescent City at 4 AM, per SPC
mesoanalysis and observational data. This storm has brought
widespread rainfall to the region, as it continues to move across
the region. The rainfall has been moderate to heavy in intensity at
times, and this trend will continue through late morning.
precipitation will become more showery in nature by early this
afternoon, as the low-level jet peels east, and dynamical forcing
decreases.

.LONG TERM...
(Wednesday through next Monday)

...High winds and heavy rainfall expected Wednesday through
Thursday...

Another potent storm system will rapidly move into the area on the
heels of todays storm system, with the latest numerical guidance
showing this next storm rapidly strengthening to around 980mb by
early Thursday morning across the outer waters, west of Washington
state. An attendant warm front will surge north ahead of this system
wednesday afternoon, followed by a prefrontal trough crossing the
region late Thursday morning/early afternoon. Precipitation will
increase along both of these features, becoming moderate to heavy at
times in terms of rainfall intensity once again. Additionally, a
strong low-level jet at 850mb of 85 to 90 knots along the Oregon
coast, and 70 to 75 knots approaching the Redwood Coast. These winds
rapidly increase as one ascends, with lower sounding levels at 925mb
(roughly 2500 feet) showing winds nearing 75 knots along the Redwood
Coast. This spells another very windy period for the area,
especially for higher elevations, and a High Wind Watch is already
in place, with a likely upgrade to a warning or advisory for
portions of the forecast area.

The last round of precipitation will be on Friday, as a cold front
crosses the region. Precipitation will be lighter with a somewhat
decreased coverage compared to the days prior. Short-wave ridging
aloft will build across the region for the weekend through early
next week, with mainly clear skies, light winds, and dry conditions
expected. /PD

&&

.AVIATION...
Rains and winds will be on the decrease thru the
remainder of the morning hours. However, strong low-level wind shear
will be a concern through mid-morning at all TAF sites. Ceilings
will be variable between MVFR and VFR thru much of the day. /SEC

&&

.MARINE...
Gale force winds S winds ramped up over the S waters as
expected with a nose of gales pushing N along the Redwood Coast as
well. Marine winds should be on the decline over the next few hours,
with the Gale Warning expiring at 9 AM.

Another significant increase in winds is expected Wednesday
afternoon and Wednesday night. The strongest winds are expected late
Wednesday night and Thursday morning when gales are anticipated.
Occasional gusts to near storm force are once again possible in the
N offshore waters.

Several NW swell trains will impact the area over the next few days.
The first is moving across the area now with heights around 4 feet.
A smaller swell train is forecast to affect the area late today and
into Wednesday. Another NW swell train is expected to arrive by
Saturday with initial periods of around 22 seconds. /SEC

&&

.COASTAL...
Tidal anomalies were running around 1.5 feet at the North
Spit buoy again tonight as the S to SW winds increased. This anomaly
has come back down to around 1.2 feet as winds have begun to
diminish. However, high tides later this morning may exceed 8.8
feet. The combination of these elevated tide heights and runoff from
overnight rains will likely produce minor flooding around Humboldt
Bay, particularly around King Salmon and the Arcata Bottoms. High
tide is at 809 AM, and a Coastal Flood Advisory is in effect until
1000 AM. /SEC

&&

.HYDROLOGY...
The Navarro River at Navarro is still forecast to rise
just above flood stage by early this afternoon. The Eel River at
Fernbridge is still forecast to crest just below flood stage
tonight. Will leave the watch in place for now and defer to the next
RFC forecast package for the decision to upgrade to a warning or
not. The Russian River at Hopland is still forecast to rise over 17
feet, and the Flood Advisory for that point will remain in effect.
Several other rivers are forecast to rise above monitor stage, and
these rivers will continue to be monitored due to recent heavy
rainfall. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch until 4 PM PST this afternoon for CAZ103-104-106-
     108>113.

     Wind Advisory until 11 AM PST this morning for CAZ104>106-
     108>113.

     High Wind Watch from Wednesday afternoon through Thursday
     morning for CAZ101>108.

     Coastal Flood Advisory until 10 AM PST this morning for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...Coastal Flood Advisory until 10 AM PST this morning for PZZ410.

     Gale Watch from Wednesday evening through Thursday morning for
     PZZ450.

     Small Craft Advisory until 6 PM PST this evening for PZZ450-470.

     Gale Watch from Wednesday afternoon through Thursday morning for
     PZZ470.

     Gale Warning until 9 AM PST this morning for PZZ455-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 7, 4:04 AM PST, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
404 AM PST Tue Feb 7 2017

CAZ101-102-107-081215-
Coastal Del Norte-Del Norte Interior-Northern Trinity-
404 AM PST Tue Feb 7 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

GUSTY WINDS TO 40 MPH ARE POSSIBLE THROUGH LATE THIS MORNING OVER
THE HIGHER ELEVATIONS AND EXPOSED COASTAL AREAS.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ109>113-081215-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
404 AM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch IS CURRENTLY IN EFFECT.
A Wind Advisory IS CURRENTLY IN EFFECT.

A PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN TO THE
REGION THROUGH LATE THIS MORNING. GUSTY SOUTH AND SOUTHWEST WINDS
WILL ALSO BE OBSERVED ALONG THE MENDOCINO COAST AND COASTAL HILLS AND
RIDGES.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ105-081215-
Northern Humboldt Interior-
404 AM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory IS CURRENTLY IN EFFECT.

ANOTHER PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN
TO THE REGION THROUGH LATE THIS MORNING. GUSTY SOUTH AND SOUTHWEST
WINDS WILL ALSO BE OBSERVED ALONG THE INTERIOR HILLS AND RIDGES.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ104-106-108-081215-
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
404 AM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

A PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN TO THE
REGION THROUGH LATE THIS MORNING. GUSTY SOUTH AND SOUTHWEST WINDS
WILL ALSO BE OBSERVED ALONG THE INTERIOR HILLS AND RIDGES.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A High Wind Watch IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ103-081215-
Northern Humboldt Coast-
404 AM PST Tue Feb 7 2017

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 10 AM PST THIS
MORNING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch IS CURRENTLY IN EFFECT.
A Coastal Flood Advisory IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A PACIFIC STORM WILL BRING MODERATE TO HEAVY RAIN TO THE TO THE
REDWOOD COAST THROUGH LATE THIS MORNING. GUSTY WINDS TO NEAR 50 MPH
ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A High Wind Watch IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

ANOTHER ROUND OF GUSTY WINDS AND HEAVY RAIN IS EXPECTED ON WEDNESDAY
AFTERNOON THROUGH EARLY THURSDAY.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:34 PM PSTCoastal Flood AdvisoryEKAHumboldt12 hr
Feb 7, 3:29 AM PSTGale WatchEKA11 hr
Feb 7, 5:18 AM PSTRiver Flood WarningEKAMendocino3 days
Feb 7, 8:44 AM PSTHazardous Seas WarningEKA6 hr
Feb 7, 9:13 AM PSTRiver Flood WarningEKAHumboldt3 days
Feb 7, 9:32 AM PSTRiver Flood WarningEKAMendocino16 hr
Feb 7, 9:47 AM PSTRiver Flood WatchEKADel Norte, Humboldt35 hr
Feb 7, 2:09 PM PSTFlood WatchEKADel Norte, Humboldt, Mendocino, Trinity50 hr
Feb 7, 2:10 PM PSTHigh Wind WarningEKADel Norte, Humboldt44 hr
Feb 7, 2:10 PM PSTWind AdvisoryEKAHumboldt, Mendocino, Trinity44 hr
Feb 7, 2:11 PM PSTCoastal Flood AdvisoryEKADel Norte, Humboldt, Mendocino21 hr
Feb 7, 2:40 PM PSTSmall Craft AdvisoryEKA26 hr
Feb 7, 2:40 PM PSTStorm WatchEKA13 hr
Feb 7, 3:40 PM PSTRiver Flood AdvisoryEKAMendocino8 hr

Nearby

River Flood Watches in California, 2017Every river flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.